# SDR C8GA201000004

- Difficulty date: March 4, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,201 hours, 33,255 cycles
- Engine: Pwa JT8D9A
- Engine time: 49,125 hours, 43,082 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 2739 FROM ATL TO TOL.  DURING CLIMB OPERATION AN AIRFRAME VIBRATION WAS NOTED AND ISOLATED TO THE NR 2 ENGINE.  AIRCRAFT RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  IT WAS NOTED THAT THE 8TH STAGE DUCT SEPARATED AT THE SADDLE DUCT CONNECTION.  THE SADDLE DUCT WAS RECONNECTED, OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
